Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 634316, 9 pages
http://dx.doi.org/10.5402/2012/634316
Research Article

On Maximum Principles for 𝑚 -Metaharmonic Equations

Department of Mathematics and Computer Science, Pennsylvania State University, Middletown, PA 17057, USA

Received 27 November 2011; Accepted 29 December 2011

Academic Editor: E. Beretta

Copyright © 2012 A. Mareno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Miranda, “Formule di maggiorazione e teorema di esistenza per le funzioni biarmoniche de due variabili,” Giornale di Matematiche di Battaglini, vol. 2, no. 78, pp. 97–118, 1948. View at Google Scholar
  2. L. E. Payne, “Some remarks on maximum principles,” Journal d'Analyse Mathématique, vol. 30, pp. 421–433, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Mareno, “Maximum principles for some higher-order semilinear elliptic equations,” Glasgow Mathematical Journal, vol. 53, no. 2, pp. 313–320, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. W. Schaefer, “Uniqueness in some higher order elliptic boundary value problems,” Zeitschrift für Angewandte Mathematik und Physik, vol. 29, no. 4, pp. 693–697, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. R. Dunninger and S. N. Chow, “A maximum principle for n-metaharmonic functions,” Proceedings of the American Mathematical Society, vol. 43, pp. 79–83, 1974. View at Google Scholar
  6. S. Tseng and C.-S. Lin, “On a subharmonic functional of some even order elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 207, no. 1, pp. 127–157, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. P. Danet and A. Mareno, “Maximum principles for a class of linear elliptic equations of even order,” submitted.